# SDR IPXA2018061430669

- Difficulty date: June 10, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC6055507
- Part serial: 48601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT IB FLAP T/E SPLIT AT STA XIFH 233. REPAIRED FLAP T/E PER SRM 57-50-02 REPAIR 2 AND 51-62-01. (MINOR)
